Ionic semipermeability as a bulk property

Baird Spencer L., jr. and Karreman George and Mueller Helmut and Szent-Györgyi Albert: Ionic semipermeability as a bulk property. In: Proceedings of the National Academy of Sciences of the United States of America : PNAS, (43) 8. pp. 705-708. (1957)

[thumbnail of szgya_magyar_252.pdf] Cikk, tanulmány, mű
szgya_magyar_252.pdf
Restricted to: SZTE network

Download (3MB)
Item Type: Offprint
Journal or Publication Title: Proceedings of the National Academy of Sciences of the United States of America : PNAS
Volume: 43
Number: 8
Language: angol
Publisher: National Academy of Sciences of the United States of America
Place of Publication: Washington, D.C.
Date: 1957. August 15.
Page Range: pp. 705-708
Collection: Tudós gyűjtemények, hagyatékok > Szent-Györgyi Albert hagyaték > Tudományos munkásság
Related URLs: https://www.pnas.org/doi/10.1073/pnas.43.8.705
Date Deposited: 2024. Jan. 17. 15:53
Last Modified: 2024. Jan. 17. 15:53
URI: http://misc.bibl.u-szeged.hu/id/eprint/73876

Actions (login required)

View Item View Item